# SDR ASAA2022020537352

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 53,019 hours, 15,862 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5035
- Condition: Faulty
- Location: #1 Engine
- Part time: 52,127 hours, 15,580 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE ANTI-ICE BLUE DISAGREEMENT LIGHT DOES NOT ILLUMINATE AND ENGINE #1 ENGINE AND WING CONTROL BREAKER POPPED. GROUNDED - YES. REMOVED AND REPLACED ENGINE COWL TAI VALVE, REF B737-800 AMM 30-21-11. OP CHECK/LEAK CHECK GOOD.
